Journal of the Mathematical Society of Japan

Delta-unknotting operation and the second coefficient of the Conway polynomial

Masae OKADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 42, Number 4 (1990), 713-717.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108445

Digital Object Identifier
doi:10.2969/jmsj/04240713

Mathematical Reviews number (MathSciNet)
MR1069853

Zentralblatt MATH identifier
0729.35094

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

OKADA, Masae. Delta-unknotting operation and the second coefficient of the Conway polynomial. J. Math. Soc. Japan 42 (1990), no. 4, 713--717. doi:10.2969/jmsj/04240713. https://projecteuclid.org/euclid.jmsj/1227108445


Export citation